In this paper we study an impulsive fractional evolution equation with nonlinear boundary conditions. Sufficient conditions for the existence and uniqueness of solutions are established. To illustrate our results, an example is presented.
Belarbi, Soumia and Dahmani, Zoubir
Existence of Solutions for Multi-Points Fractional Evolution Equations,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 9,
1, Article 27.
Available at: https://digitalcommons.pvamu.edu/aam/vol9/iss1/27